# SDR AWXA9500437

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT ROW OF EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED CONNECTOR ON WALL AT AFT ROW, OPS CHECK GOOD.  (W)
